# SDR FDEA201204181480

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 780 LBL 24 TO RBL 25 CORRODED.  FLOORBEAM WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II AND III. ORIGINAL MATERIAL .125 AFTER REWORK .094.  R & R FLOORBEAM IAW DWG 143N5067, SH 1, REV A.  MAJOR REPAIR.
